File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Large values of error terms of a class of arithmetical functions

TitleLarge values of error terms of a class of arithmetical functions
Authors
Issue Date2002
PublisherWalter de Gruyter GmbH & Co KG.
Citation
Journal Fur Die Reine Und Angewandte Mathematik, 2002 n. 544, p. 25-38 How to Cite?
AbstractWe consider the error terms of a class of arithmetical functions whose Dirichlet series satisfy a functional equation with multiple gamma factors. Our aim is to establish Ω± results to a subclass of these arithmetical functions with a good localization of the occurrence of the extreme values. As applications, we improve the Ω± results of some special 3-dimensional ellipsoids of other writers and extend our result to other ellipsoids.
Persistent Identifierhttp://hdl.handle.net/10722/75310
ISSN
2015 Impact Factor: 1.616
2015 SCImago Journal Rankings: 3.614
References

 

DC FieldValueLanguage
dc.contributor.authorLau, YKen_HK
dc.contributor.authorTsang, KMen_HK
dc.date.accessioned2010-09-06T07:09:55Z-
dc.date.available2010-09-06T07:09:55Z-
dc.date.issued2002en_HK
dc.identifier.citationJournal Fur Die Reine Und Angewandte Mathematik, 2002 n. 544, p. 25-38en_HK
dc.identifier.issn0075-4102en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75310-
dc.description.abstractWe consider the error terms of a class of arithmetical functions whose Dirichlet series satisfy a functional equation with multiple gamma factors. Our aim is to establish Ω± results to a subclass of these arithmetical functions with a good localization of the occurrence of the extreme values. As applications, we improve the Ω± results of some special 3-dimensional ellipsoids of other writers and extend our result to other ellipsoids.en_HK
dc.languageengen_HK
dc.publisherWalter de Gruyter GmbH & Co KG.en_HK
dc.relation.ispartofJournal fur die Reine und Angewandte Mathematiken_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsThe final publication is available at www.degruyter.com-
dc.titleLarge values of error terms of a class of arithmetical functionsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0075-4102&volume=544&spage=25&epage=38&date=2002&atitle=Large+values+of+error+terms+of+a+class+of+arithmetical+functionsen_HK
dc.identifier.emailLau, YK:yklau@maths.hku.hken_HK
dc.identifier.emailTsang, KM:kmtsang@maths.hku.hken_HK
dc.identifier.authorityLau, YK=rp00722en_HK
dc.identifier.authorityTsang, KM=rp00793en_HK
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1515/crll.2002.026-
dc.identifier.scopuseid_2-s2.0-0036102764en_HK
dc.identifier.hkuros66887en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0036102764&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.issue544en_HK
dc.identifier.spage25en_HK
dc.identifier.epage38en_HK
dc.publisher.placeGermanyen_HK
dc.identifier.scopusauthoridLau, YK=35724053400en_HK
dc.identifier.scopusauthoridTsang, KM=7201554731en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats